Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


kellykkelly Posts: 1
edited 06/11/2012 - 8:54 AM in Sacroiliac (SI) Joint Problems
i just had my first injection 6/9 and i dont notice anytrhing different!!!except for the fact im peeing on myself now has anyone else had this problem?????


  • I agree w/Charry about cauda equina. Have you called your doctor? You may need to get to the ER. If it's cauda equina, it must be treated immediately.
  • I had SI injections in my back and the hip and it took about 3 weeks to get a little relief for me. My Pain Dr. warned me the first time I had back injections with steroids that I would have urinary dribbling maybe and I ended up wetting the bed a few times also. But it was only temporary but call your Dr. if it continues.

    As spine patients we need to be aware of "cauda equine" when any bladder or bowel problems happen but it could be from the steroids like what my Pain Dr. informed me of but complete loss it is a medical emergency where you need to be seen in the ER. I hope you get some relief from your injection soon. Let us know more of your history. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • hey,
    Without understanding the medical procedure never go for it. First understand what is to be done and what is the result and then go for it.
Sign In or Register to comment.